OK, dilemma . . . . I've been having bad eye problems. It's all I can do to even look at the computer long enough to write this message.
Went to the doctor today. Last time I went a month ago we made two prescription changes at one time. Went up on tegretol from 200 mgs. per day to 400 mgs. per day and changed my depression med from celexa (generic) to cymbalta (generic).
Doc said today that both can cause eye problems. The cymbalta (generic) has helped me so much!!! So he told me to go back down to the 200 mgs. per day of tegretol.
I asked if that would make me have another TN episode. He shrugged his shoulders and had that i don't know look and then said it could.
I'm thinking maybe just go back to 300 mgs. per day.
My husband and I are getting our grandson this weekend, something we don't do very often. Very planned a great weekend and I don't want to ruin it like last time.
Doc said if going down on the tegretol doesn't help then we know we have to change the cymbalta.
PLEASE HELP! Should I just go down to 300 mgs. of tegretol right now and see what happens?
I know that you all are not doctors but what would you do if you were me?!?